Optimal parasite infection strategies: a state-dependent approach

A Fenton, SA Rands

Research output: Contribution to journalArticle (Academic Journal)peer-review

32 Citations (Scopus)
Translated title of the contributionOptimal parasite infection strategies: a state-dependent approach
Original languageEnglish
Pages (from-to)813 - 821
Number of pages9
JournalInternational Journal for Parasitology
Volume34 (7)
DOIs
Publication statusPublished - Jun 2004

Bibliographical note

Publisher: Elsevier

Cite this